Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 48, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 25, 2016, 4:54 PM EDT for Pike County, Wayne County, Pennsylvania. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2016, 4:54 PM EDT (20:54 UTC)
- Expired
- Jul 25, 2016, 5:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Pike County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 130 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 5:11 PM EDT | TSTM WND DMG | Pecks Pond, PA | 2 TREES REPORTED DOWN NEAR PECKS POND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 12:43 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1357 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
862
WUUS51 KBGM 252054
SVRBGM
PAC103-127-252130-
/O.NEW.KBGM.SV.W.0048.160725T2054Z-160725T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
454 PM EDT MON JUL 25 2016
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL WAYNE COUNTY IN NORTHEASTERN PENNSYLVANIA...
PIKE COUNTY IN NORTHEASTERN PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 454 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GREENTOWN...OR 14 MILES NORTHEAST OF MOUNT POCONO...MOVING EAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PECKS POND AROUND 505 PM EDT.
MILFORD AND DINGMANS FERRY AROUND 525 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4119 7515 4125 7513 4124 7527 4129 7537
4144 7529 4139 7474 4130 7480 4129 7483
4116 7490 4111 7497
TIME...MOT...LOC 2054Z 289DEG 36KT 4132 7525
HAIL...0.88IN
WIND...60MPH
$$
BJT2 follow-up statements
895
WWUS51 KBGM 252111
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
511 PM EDT MON JUL 25 2016
PAC127-252120-
/O.CAN.KBGM.SV.W.0048.000000T0000Z-160725T2130Z/
WAYNE PA-
511 PM EDT MON JUL 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WAYNE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHEASTERN PENNSYLVANIA.
LAT...LON 4119 7515 4125 7513 4124 7527 4131 7526
4142 7509 4139 7474 4130 7480 4129 7483
4116 7490 4111 7497
TIME...MOT...LOC 2110Z 295DEG 44KT 4125 7502
$$
PAC103-252130-
/O.CON.KBGM.SV.W.0048.000000T0000Z-160725T2130Z/
PIKE PA-
511 PM EDT MON JUL 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL PIKE COUNTY...
AT 510 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PECKS
POND...OR 12 MILES WEST OF MONTAGUE...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
DINGMANS FERRY AROUND 520 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4119 7515 4125 7513 4124 7527 4131 7526
4142 7509 4139 7474 4130 7480 4129 7483
4116 7490 4111 7497
TIME...MOT...LOC 2110Z 295DEG 44KT 4125 7502
HAIL...0.88IN
WIND...60MPH
$$
BJT119
WWUS51 KBGM 252124
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
524 PM EDT MON JUL 25 2016
PAC103-252130-
/O.CON.KBGM.SV.W.0048.000000T0000Z-160725T2130Z/
PIKE PA-
524 PM EDT MON JUL 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN PIKE COUNTY...
AT 524 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DINGMANS
FERRY... OR 7 MILES SOUTHWEST OF MONTAGUE...MOVING SOUTHEAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PORT JERVIS...MILFORD...DINGMANS FERRY AND TAMIMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4119 7515 4124 7508 4137 7490 4139 7474
4130 7480 4129 7483 4116 7490 4111 7497
TIME...MOT...LOC 2124Z 294DEG 39KT 4121 7487
HAIL...1.00IN
WIND...60MPH
$$
BJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:38 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 25, 3:38 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 338 PM EDT MON JUL 25 2016 .SYNOPSIS... Today will be very warm and muggy with showers and thunderstorms. A few thunderstorms could have damaging winds and heavy rain. A cold front will move across the area this evening and end the showers. This front will also bring drier air and quiet weather for Tuesday and Wednesday. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... 3 PM update... severe thunderstorm watch now in effect until 8 PM. Strong thunderstorms moving east across south central NY and northeast PA attm. This convection will continue to move southeast and clear the CWA by 6 PM. Some models have some showers behind this and ahead of the cold front. Will be very little with the atmosphere worked over and temperatures in the 70s. For now dewpoints have risen to around 70 behind the warm front. Temperatures rebounded into the 80s before this current batch came pushing Cape over 1k Joules. Late tonight dry with clearing skies and light winds. With this rain valley fog likely across south central NY and ne PA. Boundary layer winds drop to 10 to 15 kts. Low temps in the 60s. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... 3 PM Update... High pressure over the Midwest will build east over our region Tuesday and last through Wednesday. Dry air returns with partly cloudy to clear skies. Highs mostly in the 80s with lows upper 50s to mid 60s. Thursday the high moves east into New England while moisture returns. A weak upper level trough and short wave drops towards the CWA. Most of the showers and thunderstorms will most likely be in the afternoon. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... For Thursday night and Friday, the EURO, GFS and CMC all indicate a surface wave associated with an upper level short wave impacting NY and PA. The EURO and CMC are most aggressive and have a nice shot of rain for our drought stricken areas in central NY. The GFS is much farther south and east and drier. For now went with superblend POPs for these time periods. Then for Friday through Sunday models diverge with the EURO showing the best potential for showers and thunderstorms holding the main upper level wave back to the west with a more well defined moist southerly flow into the weekend over our area. The GFS and CMC show a weaker upper short wave to the west of our area and less organized convective potential. So for now have 30-40 chance POPS through the weekend as per superblend. Leaned heavily on superblend and collaborated grids with neighboring WFOs for this period. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... First batch of convection exiting the region with some convection close to KAVP. Have a tempo group to cover this between 18 and 19z at KAVP. Otherwise rest of terminals start off convection free as the next batch of showers and storms approaches. I have timed a potential line of storms to race across the region between 19z and 23z with KELM and KSYR earliest and KAVP latest. In our northern terminals away from the higher instability have MVFR in TSRA, farther south have IFR in +TSRA with gusty winds mainly between 19z and 21z, except until 23z at KAVP. Then after storms passes expect VFR most of the night and Tuesday am except at KELM. With the rains and wet ground we expect valley fog later tonight at KELM and have LIFR between 9 and 13z in a tempo group. Winds will be W-SW 5 to 10 knots and gusty into this evening, light westerly overnight and W-NW 5 to 12 knots on Tuesday morning. OUTLOOK... Tue pm to Wed night...mainly VFR. Thu-Sat...showers and thunderstorms. Mostly VFR to MVFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...Heat Advisory until 8 PM EDT this evening for PAZ048. NY...None. && SYNOPSIS...TAC NEAR TERM...TAC SHORT TERM...TAC LONG TERM...DJN AVIATION...DJN
Hazardous weather outlook, Jul 25, 1:05 PM EDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 105 PM EDT MON JUL 25 2016 NYZ022>025-055>057-261715- STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA-BROOME-DELAWARE- 105 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. MORE SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE IN THIS AFTERNOON. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH THE MAIN CONCERN DAMAGING WINDS. THUNDERSTORMS WILL ALSO HAVE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NYZ062-PAZ038>040-043-044-047-072-261715- SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA- LUZERNE-SOUTHERN WAYNE- 105 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA THIS AFTERNOON AND LAST INTO THE EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE, WITH THE MAIN THREAT DAMAGING WINDS. THUNDERSTORMS WILL ALSO HAVE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ048-261715- PIKE- 105 PM EDT MON JUL 25 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA THIS AFTERNOON AND LAST INTO THE EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE, WITH THE MAIN THREAT DAMAGING WINDS. THUNDERSTORMS WILL ALSO HAVE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NYZ009-015>018-036-037-044>046-261715- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON- SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- 105 PM EDT MON JUL 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON. THERE IS A CHANCE THAT A THUNDERSTORM OR TWO MAY BECOME SEVERE WITH THE MAIN CONCERN DAMAGING WINDS. THUNDERSTORMS WILL ALSO HAVE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
In the hours before
Local storm report, Jul 25, 3:59 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
359 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG LIBERTY 41.80N 74.75W
07/25/2016 SULLIVAN NY 911 CALL CENTER
TREES AND WIRES DOWN FROM ROSCOE TO LIBERTY TO
MONTICELLO.
&&
MSELocal storm report, Jul 25, 4:01 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
401 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG MONROETON 41.72N 76.47W
07/25/2016 BRADFORD PA TRAINED SPOTTER
NUMEROUS TREES DOWN IN MONROETON.
0306 PM TSTM WND GST MONROETON 41.72N 76.47W
07/25/2016 E62 MPH BRADFORD PA TRAINED SPOTTER
NON CERTIFIED WEATHER EQUIPMENT.
&&
EMGLocal storm report, Jul 25, 4:03 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
403 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HEAVY RAIN 4 NW TUNKHANNOCK 41.58N 76.00W
07/25/2016 M1.13 INCH WYOMING PA TRAINED SPOTTER
30 MINUTES. PEA SIZED HAIL.
&&
EMGLocal storm report, Jul 25, 4:23 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
423 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HEAVY RAIN WYALUSING 41.67N 76.26W
07/25/2016 M1.80 INCH BRADFORD PA TRAINED SPOTTER
1.75 IN 45 MINUTES.
&&
EMGLocal storm report, Jul 25, 4:24 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
424 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG BINGHAMTON 42.10N 75.91W
07/25/2016 BROOME NY FACEBOOK
TREE DOWN ON GRAND BLVD AND TREES DOWN IN VESTAL
&&
BGMLocal storm report, Jul 25, 4:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
451 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 2 SE MONROE 41.70N 76.46W
07/25/2016 BRADFORD PA 911 CALL CENTER
ROOF BLOWN OFF BARN.
0314 PM TSTM WND DMG 3 SE MONROE 41.68N 76.43W
07/25/2016 BRADFORD PA 911 CALL CENTER
BARN DAMAGED.
&&
EMGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 3:07 AM EDT | Heat Advisory | BGM | Pike | 14 hr |
| Jul 25, 11:39 AM EDT | Special Weather Statement | BGM | Susquehanna | 66 min |
| Jul 25, 11:52 AM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wayne | 53 min |
| Jul 25, 12:29 PM EDT | Severe Thunderstorm Warning | BGM | Wayne | 61 min |
| Jul 25, 2:13 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 62 min |
| Jul 25, 2:37 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 53 min |
| Jul 25, 2:43 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 62 min |
| Jul 25, 2:52 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 53 min |
| Jul 25, 2:55 PM EDT | Tornado Warning | BGM | Bradford | 50 min |
| Jul 25, 3:07 PM EDT | Tornado Warning | BGM | Bradford, Wyoming | 38 min |
| Jul 25, 3:20 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna | 55 min |
| Jul 25, 3:33 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wyoming | 42 min |
| Jul 25, 3:50 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wayne | 44 min |
| Jul 25, 4:03 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Wayne, Wyoming | 42 min |
| Jul 25, 4:05 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 40 min |
| Jul 25, 4:32 PM EDT | Tornado Warning | BGM | Lackawanna, Pike, Wayne | 28 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.